| Model Number |
MMT-7020B |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that her sensor was indicating she was 47 mg/dl, but her blood glucose level was 134 mg/dl.Customer stated the insulin pump suspended on low because of the low sensor glucose reading.The calibration was not accepted.The sensors will not be returned.